# SDR SWIA200922079

- Difficulty date: April 24, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 21,502 hours, 18,137 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD CLIPS BROKEN.  (C CHECK)  REPAIRED PER SRM.
